# SDR DALA2014120206371

- Difficulty date: November 22, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR AFT SCUFF PLATE SUPPORT CHANNEL IS CORRODED.  REMOVED DAMAGED SUPPORT CHANNEL, & FABRICATED NEW SUPPORT CHANNEL AND INSTALLED IAW DWG146N8016.
